Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences

Staff

Dr Cherry Kearton, Sc.D. (Cantab)

Personal web page

Contact Dr Cherry Kearton (email at cherry.kearton@durham.ac.uk)

Research Groups

  • Pure Mathematics

Research Interests

  • Geometric topology

Publications

Journal papers: academic

  • Kearton, C. (2004). S-equivalence of knots. Journal of Knot Theory and its Ramifications 13(6): 709-717.
  • Kearton, C. & Wilson, S.M.J. (2003). Sharp bounds on some classical knot invariants. Journal of Knot Theory and its Ramifications 12(6): 805-817.
  • Kearton, C. & Wilson, S.M.J. (2003). Simple non-finite knots are not prime in higher dimensions. Journal of Knot Theory and its Ramifications 12(2): 225-241.
  • Kearton, C. & Wilson, S.M.J. (2002). Knot modules and the Nakanishi index. Proceedings of the American Mathematical Society 131(2): 655-663.
  • Kearton, C. & Wilson, S.M.J. (1999). Spinning and branched cyclic covers of knots. Proceedings of Royal Society, London, A 455: 2235-2244.
  • Kearton, C. & Wilson, S.M.J. (1999). Spinning and branched cyclic covers of knots. Proceedings of the Royal Society A 455: 2235-2244.
  • Kearton, C. & Hillman, J.A. (1998). Simple 4-knots. Journal of Knot Theory and its Ramifications 7: 907-923.
  • Kearton, C. & Hillman, J.A. (1998). Simple 4-knots. Journal of knot theory and its ramifications 7(7): 907-923.
  • Kearton, C. & Wilson, S.M.J. (1997). Alexander ideals of classical knots. Publicacions Matematiques 41: 489-494.
  • Kearton, C. & Hillman, J.A. (1997). Algebraic invariants of simple 4-knots. Journal of Knot Theory and its Ramifications 6: 307-318.
  • Kearton, C., Saeki, O. & Wilson, S.M.J. (1997). Finiteness results for knots and singularities. Kobe journal of mathematics 14(2): 197-206.

Conference papers

  • Kearton, C. (2000), Quadratic forms in knot theory, in Bayer-Fluckiger, Eva, Lewis, David & Ranicki, Andrew eds, Contemporary Mathematics 272: Quadratic Forms and Their Applications. Dublin, Ireland, American Mathematical Society, 135-154.